# SDR LR7A9906

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 39148114
- Condition: Cracked
- Location: Bs 528
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK BRIDGING INSPECTION, FOUND FS 528 RT MLG BEAM, INNER BEAM CRACKED AT BL62R, WL 256.  REPAIRED BY CUTTING OUT CRACK AND INSTALL FILLER, STRAPS AND ANGLES IAW SPAR MPP L100-404-99-001.  LAC MEA 382-53-99-004.
